advertisement
Question
Posted by: Petro | 2011/03/11

Oog probleem

My kind se bors was sleg nou 11 jaar en het antibiotika hoesgoed en medisyne vir die neubiliser gekry sy kla nou sy kan nie op die bord sien nie die syfers is nie leesbaar nie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Petro

Sy het moontlik 'n refraktere probleem en benodig 'n bril om dit te korrigeer. Dit is hoogs onwaarskynlik dat haar borsontsteking en medikasie hierdie simptome veroorsaak.

Groete





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement